# SDR IPXA2019090246227

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 24,638 hours, 8,580 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Faulted
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AATB -  EMERGENCY DECLARED -AT FL 350 AT MACH .80, 270 KIAS THE LEADING EDGE SLAT ASSYMETRY ANNUNCIATED. EICAS MESSAGE LE SLAT ASYM, LEADING WARNING LIGHT ANNUNCIATED. FLAP LEVER INDICATOR BETWEEN 0 TO 1.ADJUSTED GAP ON S304 PER MM 27-88-01. CHANGED FSEU PER MM 27-51-01 OPS CHECK GOOD
